# SDR DALA2018113006929

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 49,309 hours, 32,694 cycles
- System (JASC): 5755 · Spoilers
- Part: Tee Fitting
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER TRAILING EDGE TEE MISSING. REPLACED RT MIDDLE SPOILER T/E EXTENSION PER SRM 51-30 SEC CHECK GOOD THIS CLEARS CDL. (LP# 4383670)
